# SDR R61A202101170063

- Difficulty date: December 31, 2020
- Submitted: January 17, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CF3 LT SEAT TRACK BETWEEN FR 74-84 CORROSION FOUND. LT SEAT TRACK PN 170-86081-005 REPLACED, IAW EMB SRM 51-43-03, 51-43-02, 51-41-01.  SEE AAR NRC 4500833-2000-0029 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
